Please use this identifier to cite or link to this item:
https://elib.bsu.by/handle/123456789/246402| Title: | Процесс разрешения для не сохраняющих длину функторов на свободных от контекста грамматиках |
| Authors: | Велесько, С. Е. |
| Keywords: | ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика |
| Issue Date: | 1996 |
| Publisher: | Минск : Універсітэцкае |
| Citation: | Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1996. – № 2. – С. 52-58. |
| Abstract: | The article deals with the question of equality of context-free grammars. On the basis of definition of derivative trees and analizing of functors a question of surjectivity of the two grammars is being out and proven. This fact eduals to their equality |
| URI: | https://elib.bsu.by/handle/123456789/246402 |
| ISSN: | 0321-0367 |
| Licence: | info:eu-repo/semantics/openAccess |
| Appears in Collections: | 1996, №2 (май) |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

